MAUDE Adverse Event Report: ENCORE MEDICAL L.P EMPOWR POROUS KNEE; DJO EMPOWR KNEETM, PRESS FIT BP, 7R

ENCORE MEDICAL L.P EMPOWR POROUS KNEE; DJO EMPOWR KNEETM, PRESS FIT BP, 7R
Model Number 353-02-107
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as subsidence.The previous surgery and the surgery detailed in this event occurred 1 year and 8 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a ncmr# (b)(4) associated with the main part #353-02-107, djo empowr kneetm, press fit bp, 7r, which documents that out of (b)(4) parts lot, 1 part was rejected due to casting positive on outside profile.Later the rejected part was found with no defects and accepted after proper justification.All other items in the lot were met with the design, fit and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to subsidence.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - tibia baseplate subsided and required a new baseplate and tibial insert.

Brand Name
EMPOWR POROUS KNEE
Common Device Name
DJO EMPOWR KNEETM, PRESS FIT BP, 7R
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key14289002
Report Number1644408-2022-00569
Device Sequence Number6218037
Product Code MBH
UDI-Device Identifier00190446230151
UDI-Public(01)00190446230151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2026
Device Model Number353-02-107
Device Catalogue Number353-02-107
Device Lot Number202W1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
342-12-707 LOT 121T1077
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale